# SDR 2006FA0000930

- Difficulty date: September 20, 2006
- Submitted: September 20, 2006
- Operation: General aviation
- Aircraft: N939GP
- Make and model: Beech 400A
- Aircraft serial: RK125
- Aircraft time: 2,779 hours, 2,250 cycles
- Engine: Pwa JT15D5
- Engine time: 2,779 hours, 2,250 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21146006
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL STABILIZER RIB (RT SIDE) LOCATED UNDER THE ROLLER BRACKET HAD A CRACK IN IT. THIS ITEM IS COVERED UNDER COMMUNIQUÉ NR 70.
